| Model Number |
FT3 III |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys ft3 iii on two cobas e 801 module analyzers and a cobas e 411 analyzer.Refer to the attachment for all patient data.The sample was initially tested on the customer's e801 analyzer on 02-feb-2024.The sample was provided for investigation, where it was tested on a second e801 analyzer and an e411 analyzer on (b)(6) 2024.The sample was also repeated on an abbott architect analyzer.
Additional Manufacturer Narrative
The serial number of the e801 analyzer used at the customer site is (b)(6).The ft3 reagent lot number and expiration date used on this analyzer were requested, but not provided.The serial number of the e801 analyzer used for investigation is (b)(6).Ft3 reagent lot number (b)(6), with an expiration date of 29-feb-2024 was used on this analyzer.The serial number of the e411 analyzer used for investigation is (b)(6).Ft3 reagent lot number 686656, with an expiration date of 30-apr-2024 was used on this analyzer.The investigation is ongoing.
Additional Manufacturer Narrative
Further investigations performed with the patient sample were able to duplicate the results obtained by the customer.Investigations of the sample determined that it contains an interfering factor that affects the pre-wash step of the ft3 assay.An interfering factor against the streptavidin component of the ft3 assay could not be identified.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." the investigation did not identify a product issue.